Real Analysis Exchange

On Sums and Products of Extendable Functions

Jan Jastrzȩbski and Tomasz Natkaniec

Full-text: Open access

Abstract

We study the maximal additive, multiplicative and lattice-like families for the class of all extendable functions. This article is a continuation of earlier papers, in which the same questions concerning other Darboux-like functions have been studied.

Article information

Source
Real Anal. Exchange, Volume 24, Number 2 (1999), 589-598.

Dates
First available in Project Euclid: 28 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.rae/1285689136

Mathematical Reviews number (MathSciNet)
MR1704735

Zentralblatt MATH identifier
0986.26004

Subjects
Primary: 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27}

Keywords
extendable functions peripherally continuous functions family of peripheral intervals maximal additive family maximal multiplicative family

Citation

Jastrzȩbski, Jan; Natkaniec, Tomasz. On Sums and Products of Extendable Functions. Real Anal. Exchange 24 (1999), no. 2, 589--598. https://projecteuclid.org/euclid.rae/1285689136


Export citation